# SDR SWAA2020051829291

- Difficulty date: January 26, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221BF UPPER SURFACE HAS PULLED FIBERS. / REPAIRED UPPER FACESHEET MISSING FIBERS WITH WET-LAY-UP REPAIR ON FLOORBOARD PANEL (221-BF) I/A/W B737-800-SRM-53-00-50-2R-1 (3) A-N (REV 68)
